Alert archive / New Mexico / Wind Advisories in 2013
Wind Advisory 35, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Oct 29, 2013, 3:31 PM MDT. It took effect at Oct 30, 2013, 3:00 AM MDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2013, 3:31 PM MDT (21:31 UTC)
- In effect from
- Oct 30, 2013, 3:00 AM MDT
- Expired
- Oct 30, 2013, 7:00 PM MDT
- In force
- 16 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
529 WWUS75 KABQ 292131 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 331 PM MDT TUE OCT 29 2013 ...WINDY CONDITIONS CONTINUE ACROSS PORTIONS OF WESTERN NEW MEXICO TODAY AND RETURN TO PARTS OF SOUTH CENTRAL NEW MEXICO TONIGHT... .A LARGE UPPER LEVEL LOW PRESSURE SYSTEM IMPACTING THE INTER-MOUNTAIN WEST WILL CONTINUE TO CREEP TOWARD NEW MEXICO THROUGH THIS EVENING. STRONG WINDS WILL CONTINUE OVER WESTERN NEW MEXICO...HOWEVER...THE CLOUD COVER ACROSS THE EAST WILL LARGELY KEEP WINDS BELOW ADVISORY CRITERIA FOR THE REMAINDER OF THE AFTERNOON. HOWEVER...STRONG AND GUSTY WINDS LOOK TO IMPACT THE HIGHER TERRAIN OF THE SOUTH CENTRAL MOUNTAINS AND ADJACENT HIGH PLAINS TO THE EAST TONIGHT AND WEDNESDAY. NMZ526-539-540-300000- /O.CAN.KABQ.WI.Y.0034.000000T0000Z-131030T0300Z/ /O.NEW.KABQ.WI.Y.0035.131030T0900Z-131031T0100Z/ SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 331 PM MDT TUE OCT 29 2013 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 7 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 PM MDT WEDNESDAY. THE WIND ADVISORY FOR THIS AFTERNOON HAS BEEN CANCELLED. * LOCATION...THIS INCLUDES THE SOUTH CENTRAL MOUNTAINS...EASTERN LINCOLN COUNTY AND SOUTHWEST CHAVES COUNTY. * WINDS...WEST-SOUTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * TIMING...WINDS WILL CONTINUE TO INCREASE OVERNIGHT. THE STRONGEST WINDS ARE EXPECTED BETWEEN SUNRISE AND SUNSET ON WEDNESDAY. * VISIBILITY...LOCALLY REDUCED IN DUST PRONE AREAS. * LOCAL IMPACTS...GUSTY WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. LOOSE AND LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ521>525-529-533-292245- /O.CAN.KABQ.WI.Y.0034.000000T0000Z-131030T0300Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-NORTHEAST HIGHLANDS- GUADALUPE COUNTY- 331 PM MDT TUE OCT 29 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. CLOUD COVER HAS LIMITED MIXING ACROSS THE CENTRAL HIGHLANDS AND ADJACENT AREAS TODAY. THEREFORE...WINDS HAVE NOT REACHED THEIR FULL POTENTIAL THIS AFTERNOON. THOUGH A STRAY GUST IS NOT OUT OF THE QUESTION...WINDS ARE LARGELY EXPECTED TO STAY JUST BELOW WIND ADVISORY CRITERIA FOR THE REMAINDER OF THE EVENING...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. $$ NMZ502-505-506-508-300000- /O.CON.KABQ.WI.Y.0034.000000T0000Z-131030T0000Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS- 331 PM MDT TUE OCT 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * LOCATION...CHUSKA...WEST CENTRAL AND SOUTHWEST MOUNTAINS AS WELL AS THE WEST CENTRAL PLATEAU. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * TIMING...STRONG WINDS WILL CONTINUE BEFORE DECREASING AROUND SUNSET. * VISIBILITY...LOCALLY REDUCED IN DUST PRONE AREAS. * LOCAL IMPACTS...GUSTY WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. SOME ROADS THAT WILL BE IMPACTED INCLUDE INTERSTATE 40 BETWEEN THE ARIZONA/NEW MEXICO BORDER AND GALLUP...STATE ROADS 36...602 AND 32. LOOSE AND LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 34
4 follow-up statements
341 WWUS75 KABQ 292355 AAA NPWABQ URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 555 PM MDT TUE OCT 29 2013 ...WINDY CONDITIONS WILL RETURN TO PARTS OF SOUTH CENTRAL NEW MEXICO TONIGHT... .A LARGE UPPER LEVEL LOW PRESSURE SYSTEM OVER THE GREAT BASIN WILL CONTINUE TO CREEP TOWARD NEW MEXICO THIS EVENING. STRONG AND GUSTY WINDS WILL IMPACT THE HIGHER TERRAIN OF THE SOUTH CENTRAL MOUNTAINS AND ADJACENT HIGH PLAINS TO THE EAST TONIGHT AND WEDNESDAY. NMZ502-505-506-508-300100- /O.EXP.KABQ.WI.Y.0034.000000T0000Z-131030T0000Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS- 555 PM MDT TUE OCT 29 2013 ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING... ALTHOUGH WIDESPREAD ADVISORY SPEEDS ARE NO LONGER EXPECTED...BREEZY TO LOCALLY WINDY CONDITIONS WILL CONTINUE UNTIL AROUND MID EVENING. LOCALLY STRONG WINDS WILL CONTINUE THROUGH THE OVERNIGHT HOURS ALONG PEAKS AND RIDGETOPS AS WINDS ALOFT REMAIN STRONG. $$ NMZ526-539-540-301200- /O.CON.KABQ.WI.Y.0035.131030T0900Z-131031T0100Z/ SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 555 PM MDT TUE OCT 29 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM MDT WEDNESDAY... * LOCATION...THIS INCLUDES THE SOUTH CENTRAL MOUNTAINS...EASTERN LINCOLN COUNTY AND SOUTHWEST CHAVES COUNTY. * WINDS...WEST-SOUTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * TIMING...WINDS WILL CONTINUE TO INCREASE OVERNIGHT. THE STRONGEST WINDS ARE EXPECTED BETWEEN SUNRISE AND SUNSET ON WEDNESDAY. * VISIBILITY...LOCALLY REDUCED IN DUST PRONE AREAS. * LOCAL IMPACTS...GUSTY WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. LOOSE AND LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
436 WWUS75 KABQ 301149 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 549 AM MDT WED OCT 30 2013 ...QUITE WINDY ACROSS SOUTH CENTRAL NEW MEXICO TODAY... .A STRONG DISTURBANCE ROTATING AROUND A LARGE UPPER LEVEL LOW PRESSURE SYSTEM OVER WYOMING WILL SWING EAST FROM ARIZONA INTO NEW MEXICO LATER TODAY. STRONG AND GUSTY WINDS WILL IMPACT THE HIGHER TERRAIN OF THE SOUTH CENTRAL MOUNTAINS AND THE IMMEDIATELY ADJACENT HIGH PLAINS TO THE EAST TODAY. NMZ526-539-540-302200- /O.CON.KABQ.WI.Y.0035.000000T0000Z-131031T0100Z/ SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 549 AM MDT WED OCT 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * LOCATION...THE SOUTH CENTRAL MOUNTAINS...EASTERN LINCOLN COUNTY AND SOUTHWEST CHAVES COUNTY. * WINDS...WEST-SOUTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN LATE MORNING AND SUNSET TODAY. * VISIBILITY...LOCALLY REDUCED IN DUST PRONE LOWER ELEVATION AREAS. * LOCAL IMPACTS...GUSTY WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 43
360 WWUS75 KABQ 302040 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 240 PM MDT WED OCT 30 2013 ...STRONG WINDS CONTINUE SOUTH CENTRAL NEW MEXICO THROUGH EARLY EVENING... .A STRONG DISTURBANCE ROTATING INTO THE FOUR CORNERS REGION AROUND A LARGE UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO IMPACT NEW MEXICO THROUGH EARLY EVENING. STRONG AND GUSTY WINDS WILL CONTINUE OVER THE HIGHER TERRAIN OF THE SOUTH CENTRAL MOUNTAINS AND THE ADJACENT HIGH PLAINS TO THE EAST. NMZ526-539-540-310100- /O.CON.KABQ.WI.Y.0035.000000T0000Z-131031T0100Z/ SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 240 PM MDT WED OCT 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * LOCATION...THE SOUTH CENTRAL MOUNTAINS...EASTERN LINCOLN COUNTY AND SOUTHWEST CHAVES COUNTY. * WINDS...WEST-SOUTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * TIMING...STRONG WINDS WILL CONTINUE THROUGH SUNSET BEFORE DIMINISHING. * VISIBILITY...LOCALLY REDUCED IN DUST PRONE LOWER ELEVATION AREAS. * LOCAL IMPACTS...GUSTY WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 34
497 WWUS75 KABQ 310037 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 637 PM MDT WED OCT 30 2013 NMZ526-539-540-310145- /O.EXP.KABQ.WI.Y.0035.000000T0000Z-131031T0100Z/ SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 637 PM MDT WED OCT 30 2013 ...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING... MODERATE SOUTHWEST WINDS WILL CONTINUE IN THE SOUTH CENTRAL MOUNTAINS AND EASTERN LINCOLN COUNTY THROUGH MIDNIGHT BUT WIDESPREAD STRONG WINDS ARE NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Oct 29, 3:10 PM MDT, 21 minutes earlier.
Area forecast discussion, Oct 29, 3:10 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 310 PM MDT TUE OCT 29 2013 .DISCUSSION... DEALING WITH CURRENT COMPLEX STORM SYSTEM HAS BEEN PROBLEMATIC AND MAY CONTINUE TO BE. ADVECTION OF COLDER AIR ALOFT DELAYED SOMEWHAT...AND IT/S NOT THAT COLD WITH MODELS GRADUALLY WARMING UP THE H7 TEMPERATURES LAST FEW RUNS. IN ADDITION...TIMING AND PLACEMENT OF SEVERAL LOBES ROTATING IN THE CIRCULATION ALSO TRICKY. TODAY/S WINDS HAVE NOT REALLY MATERIALIZED LIKELY IN PART DUE TO CLOUD COVER AS WELL AS THE CHANGES IN THE WINDS ALOFT FORECAST FROM RUN TO RUN. WIND HAS FINALLY HIT ADVY LEVEL AT GUP...AND WARILY WATCHING SOME STRONGER WINDS IN ERN AZ. MAV GUIDANCE WHICH IS STRONGEST DOES/T INDICATE CENTRAL NM ADVY SEGMENT WILL HIT ADVY LEVELS THROUGH THE EVENING SO WILL CAN IT AND KEEP THE WRN PORTION GOING TIL IT/S EXPIRATION TIME. MODELS STILL INDICATE STRONGER WINDS ALOFT WILL IMPACT THE SOUTH CENTRAL LATE TONIGHT AND WEDNESDAY SO WILL KEEP TRYING WITH A NEW WIND ADVY FOR THAT REGION. THE BIGGEST CHANGE IS THE SLOWER MOTION AND HANG BACK ENERGY FOR NORTHERN AND CENTRAL NM WEDNESDAY AND WEDNESDAY NIGHT. THIS COULD KEEP /OR BRING/ PRECIPITATION OVER A LARGER AREA AND FARTHER SOUTH THAN PREVIOUSLY INDICATED. HAVE EXPANDED POPS FOR WEDNESDAY NIGHT...BUT AMOUNTS DON/T APPEAR ALL THAT GREAT. OVERALL QPF AMOUNTS SEEMED ARTIFICIALLY HIGH...AND WERE THROTTLED BACK. NONE OF THE MODELS HAVE SUGGESTED SNOWFALL AMOUNTS WOULD BE SIGNIFICANT AND GRID AMOUNTS ARE LESS YESTERDAY. STILL HAVE ENOUGH FOR A WINTER WX ADVY FOR SOME OF THE HIGH NORTHWEST TERRAIN...ALTHOUGH PRECIPITATION LIKELY TO BE OFF AND ON BASED ON THE TIMING OF THE VARIOUS DISTURBANCES. ADVY MAY NEED TO BE CONSIDERED FOR THE WEST SLOPES AND PEAKS OF THE SANGRE DE CRISTO MTS BUT ACCUMULATIONS MAY NOT START UNTIL WEDNESDAY ESPECIALLY IF THE SYSTEM SLOWS DOWN AND/OR DIGS MORE. ALSO THE SOUTHEAST AND NORTHWEST MAY SEE ISOLATED THUNDER TONIGHT. BRISK NORTHWEST FLOW THURSDAY WITH THE UPPER RIDGE BUILDING TO OUR WEST. ANOTHER DISTURBANCE COULD BRUSH THE EAST SIDE OF THE STATE FRIDAY BUT PRECIPITATION UNLIKELY. HIGHS SHOULD BE WARMING BY SATURDAY. THEREAFTER MODELS CONTINUE TO GO FOR A WEAK LOW/TROUGH TO OUR SOUTHWEST DRAWING UP MOISTURE FROM THE SOUTH ACROSS THE SOUTH CENTRAL AND SOUTHEAST AS WLY FLOW INCREASES OVER NRN AND CENTRAL NM. && .FIRE WEATHER... A DEEP UPPER LEVEL LOW PRESSURE SYSTEM CONTINUES TO CHURN OVER NEVADA THIS AFTERNOON...MEANWHILE...ONE SHORTWAVE WILL ROTATE AROUND IT AND INTO THE FOUR CORNERS REGION BY THIS EVENING. WINDS AHEAD OF THIS SYSTEM WILL CONTINUE TO BE STRONG. THOUGH SO FAR THIS AFTERNOON...WINDS HAVE BEEN A BIT LOWER THAN EXPECTED...WHICH IS LIKELY DUE TO THE PERSISTENT CLOUD COVER. THE CLOUDS HAVE ALSO KEPT TEMPS A FEW DEGREES LOWER THAN EXPECTED AS WELL. WINDS SHOULD RELAX SOMEWHAT THIS EVENING AROUND SUNSET. HOWEVER...THE MID LEVEL JET WILL CROSS NM OVERNIGHT...KEEPING RIDGETOPS BREEZY. IN ADDITION TO THE WIND...THE SHORTWAVE WILL HELP KICK OFF SOME SHOWERS AND PERHAPS AN ISOLATED THUNDERSTORM ACROSS NW AND NC NM. SOME LIGHT SNOW ACCUMULATIONS ARE POSSIBLE OVERNIGHT ACROSS THE SAN JUAN MOUNTAINS. HUMIDITY RECOVERIES TONIGHT WILL BE GOOD TO EXCELLENT ACROSS THE NORTHWEST HALF OR SO OF THE STATE...WITH FAIR RECOVERIES EAST OF THE CENTRAL MTN CHAIN. ON WEDNESDAY...A STRONGER SECONDARY SHORTWAVE WILL CROSS NORTHERN NM AS THE MAIN SYSTEM SHIFTS EAST OVER COLORADO AND SOUTH DAKOTA. COLDER AND DRIER AIR WILL FILTER IN BEHIND AN ASSOCIATED COLD FRONT. TEMPERATURES ACROSS WESTERN NM WILL BE UP TO 15 DEGREES BELOW NORMAL. WINDS WILL AGAIN BE STRONG...THOUGH MORE WESTERLY BEHIND THE FRONT. CRITICAL FIRE WX CONDITIONS ARE NOT EXPECTED AS HUMIDITIES WILL REMAIN ABOVE 15 PERCENT...EVEN ACROSS NE NM. RAIN AND SNOW SHOWERS WILL LINGER ACROSS NW AND NC NM...WITH LIGHT ADDITIONAL ACCUMULATIONS ACROSS THE HIGHEST TERRAIN. GOOD TO EXCELLENT RH RECOVERIES ARE AGAIN EXPECTED ACROSS THE NW THIRD TO HALF...WITH FAIR RECOVERIES ELSEWHERE. NORTHWESTERLY FLOW WILL RULE THE LATER HALF OF THE WORK WEEK. TEMPS WILL REMAIN AT OR BELOW NORMAL BOTH THURSDAY AND FRIDAY. BREEZY CONDITIONS TO LOCALLY WINDY CONDITIONS WILL PERSIST ON THURSDAY ALONG AND JUST EAST OF THE CENTRAL MTN CHAIN. LIGHTER WINDS ON TAP FOR FRIDAY AS A WEAK BACK DOOR COLD FRONT MOVES INTO THE NE. THE LIGHTER WINDS WILL MEAN A DROP IN VENTILATION RATES...THOUGH MOST AREAS SHOULD REMAIN IN THE FAIR TO GOOD CATEGORIES. UPPER LEVEL RIDGING...AND THEREFORE CONTINUED LIGHT WINDS AND LOWER VENT RATES...WILL BE ON TAP FOR SATURDAY. TEMPERATURES SHOULD REBOUND TO NEAR NORMAL. ON SUNDAY...A LOW PRESSURE SYSTEM...WELL OFF THE COAST OF THE BAJA...WILL OPEN UP INTO A TROUGH AND SHIFT EASTWARD. SOME INDICATIONS THAT SOME MOISTURE FROM A TROPICAL SYSTEM WILL BE DRAWN INTO AT LEAST SOUTHERN NM. TIME WILL TELL IF THE MOISTURE CAN BE DRAWN FAR ENOUGH NORTHWARD TO IMPACT PARTS OF OUR AREA. 34 && .AVIATION... 18Z TAF CYCLE STRONG WINDS WILL BE THE RULE TODAY. WINDS ALREADY INCREASING FOR ALL BUT THE EASTERN AREAS DUE TO THE THICKER CLOUD COVER. GUSTS BTW 40-45 KTS NOT OUT OF THE QUESTION FOR AREAS NEAR KGUP...AND KLVS. LOCALIZED AREAS OF BLOWING DUST AND VSBY LIMITATIONS POSSIBLE. WINDS WILL GENERALLY DECREASE AROUND SUNSET BUT WILL PICK BACK UP AGAIN DURING THE LATE MORNING HOURS ON WEDNESDAY. OTHERWISE...SOME PRECIPITATION IS EXPECTED FOR THE NW THIRD OR SO OF THE STATE THIS AFTN THRU TONIGHT. PRECIP WILL GENERALLY BE IN THE FORM OF RAIN...THOUGH SOME SNOW POSSIBLE ABOVE 8000FT. BRIEF MVFR VSBYS/CIGS OR MT OBSCURATIONS POSSIBLE. OTHERWISE...MODELS ARE SUGGESTING SOME LOW CLOUD DEVELOPMENT ACROSS WC NM...INCLUDING KGUP JUST BEFORE SUNRISE. COULD SEE MVFR OR IFR CIGS OUT THAT WAY. 34 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 33 49 28 52 / 40 20 10 0 DULCE........................... 28 43 23 47 / 50 40 10 5 CUBA............................ 32 45 24 49 / 30 30 20 0 GALLUP.......................... 29 48 20 52 / 30 20 10 0 EL MORRO........................ 29 44 21 49 / 30 20 10 0 GRANTS.......................... 31 50 24 53 / 20 20 10 0 QUEMADO......................... 32 50 25 53 / 20 20 5 0 GLENWOOD........................ 35 56 30 61 / 10 5 0 0 CHAMA........................... 28 40 18 42 / 60 60 20 5 LOS ALAMOS...................... 39 48 28 48 / 30 20 20 0 PECOS........................... 37 49 28 47 / 10 10 20 0 CERRO/QUESTA.................... 30 48 21 48 / 30 20 20 5 RED RIVER....................... 26 42 20 43 / 40 40 20 5 ANGEL FIRE...................... 28 45 24 45 / 30 40 20 5 TAOS............................ 31 49 23 49 / 20 20 10 0 MORA............................ 35 51 25 48 / 10 20 10 5 ESPANOLA........................ 36 54 27 54 / 20 10 10 0 SANTA FE........................ 35 50 25 50 / 20 20 10 0 SANTA FE AIRPORT................ 37 54 28 54 / 10 10 10 0 ALBUQUERQUE FOOTHILLS........... 41 55 33 55 / 10 10 20 0 ALBUQUERQUE HEIGHTS............. 44 58 37 57 / 10 10 10 0 ALBUQUERQUE VALLEY.............. 40 59 33 58 / 10 10 10 0 ALBUQUERQUE WEST MESA........... 41 58 34 58 / 10 10 10 0 LOS LUNAS....................... 41 60 35 59 / 10 10 10 0 RIO RANCHO...................... 42 56 36 57 / 20 10 10 0 SOCORRO......................... 46 62 37 63 / 10 5 5 0 SANDIA PARK/CEDAR CREST......... 38 50 29 51 / 20 20 20 0 TIJERAS......................... 40 53 30 54 / 10 10 20 0 MORIARTY/ESTANCIA............... 36 55 27 52 / 10 10 20 0 CLINES CORNERS.................. 39 55 30 52 / 10 10 10 0 GRAN QUIVIRA.................... 41 58 34 53 / 10 5 10 0 CARRIZOZO....................... 45 58 37 57 / 10 5 5 0 RUIDOSO......................... 44 56 37 54 / 30 10 5 0 CAPULIN......................... 35 55 26 53 / 5 10 10 0 RATON........................... 37 58 28 56 / 10 5 10 5 SPRINGER........................ 37 57 28 55 / 5 5 10 0 LAS VEGAS....................... 37 55 29 53 / 5 10 10 0 CLAYTON......................... 45 66 37 63 / 5 5 10 0 ROY............................. 43 62 34 60 / 5 5 10 0 CONCHAS......................... 47 65 36 63 / 5 5 10 0 SANTA ROSA...................... 48 67 38 65 / 10 5 10 0 TUCUMCARI....................... 50 72 39 67 / 10 5 10 0 CLOVIS.......................... 51 71 39 65 / 30 10 10 0 PORTALES........................ 52 73 40 67 / 30 10 10 0 FORT SUMNER..................... 51 70 41 67 / 20 5 10 0 ROSWELL......................... 52 76 43 73 / 20 10 10 0 PICACHO......................... 48 68 40 61 / 20 5 5 0 ELK............................. 46 63 38 58 / 20 10 5 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 3 AM TO 7 PM MDT WEDNESDAY FOR THE FOLLOWING ZONES...NMZ526-539-540. WIND ADVISORY UNTIL 6 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ502-505-506-508. WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 7 PM MDT WEDNESDAY FOR THE FOLLOWING ZONES...NMZ503-510. &&
Hazardous weather outlook, Oct 29, 6:01 AM MDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 601 AM MDT TUE OCT 29 2013 NMZ501>540-301200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 601 AM MDT TUE OCT 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 OR 50 MPH ARE EXPECTED TODAY ACROSS PORTIONS OF WESTERN NEW MEXICO...AS WELL AS ALONG AND IMMEDIATELY EAST OF THE CENTRAL MOUNTAIN CHAIN. RAIN AND VERY HIGH ELEVATION SNOW SHOWERS TODAY WILL CHANGE OVER TO SNOW DOWN TO AROUND 6500 FEET TONIGHT ACROSS NORTHWESTERN NEW MEXICO. 1 TO 3 INCHES OF SNOW ARE POSSIBLE ACROSS CHUSKA MOUNTAINS AND THE SAN JUAN MOUNTAINS OF RIO ARRIBA COUNTY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AFTER A LULL IN SNOWFALL OVER NORTHERN NEW MEXICO EARLY WEDNESDAY A SECOND BURST OF POTENTIALLY HEAVIER SNOWFALL IS POSSIBLE FARTHER EAST INTO THE JEMEZ MOUNTAINS AND THE SANGRE DE CRISTO MOUNTAINS LATE WEDNESDAY. SEVERAL MORE INCHES OF SNOWFALL AND GREATER TRAVEL IMPACTS ARE POSSIBLE WITH THIS SECOND AREA OF SNOWFALL DUE TO THE COLDER TEMPERATURES MOVING INTO THE AREA. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT STRONG WINDS AND ANY NEW SNOWFALL ACCUMULATIONS. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 2:19 PM MDT | Winter Weather Advisory | ABQ | 29 hr |
Nearby
Wind Advisories in New Mexico, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.